# SDR CALA2020032100667

- Difficulty date: March 18, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 56,106 hours, 18,515 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1029133
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0524) 2 EA DENTS ON AFT CARGO FRAME UPPER FLANGE AT S TA 1400 BETWEEN STR 25L - 26L . REF ST-SAA NR 0088763. PLACED ON DIP PER ECRA 5360-01552, PLANNING TO CONTACT ENGUNEERI NG AFTER 32600 CYCLES BUT BEFORE 33600 CYCLES FOR INSPECTION REQ UIREMENTS
